# SDR 2006UALA00684

- Difficulty date: April 13, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TOOLING MARK FROM STRINGER CLIP REPLACEMENT STRINGER 1, STA 706.    INSTALLED EXTERNAL SKIN TRIPLER & INTERNAL TEAR STRAP DOUBLERS PER SRM53- 00-01 REPAIR 31 DETAIL 8 PG229
